# SDR 95ZZZZ271

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128NA
- Make and model: Boeing 727-2J7
- Aircraft serial: 20879
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE PROCESS OF COMPLYING WITH S/B 53-159 BELLY SKIN REPLACEMENT, CHORD STRINGER (P/N 65-56441-7) WAS FOUND TO BE CRACKED AT FWD BOLT HOLES.  THE ED IN THAT AREA SEEMS TO BE MARGINAL.
